MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II; RADIOIMMUNOASSAY, TESTOSTERONE

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II; RADIOIMMUNOASSAY, TESTOSTERONE
Catalog Number 07027915190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter facility name: (b)(6).The samples were requested for investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys anti-tpo, elecsys anti-tg, elecsys anti-tshr, and elecsys testosterone ii results for 1 patient on a cobas e 801 analytical unit.This medwatch covers the alleged results for the elecsys testosterone ii assay.Please refer to medwatch with a1 - patient identifier = (b)(6) for the alleged elecsys anti-tg assay results, medwatch with a1 - patient identifier = (b)(6) for the alleged elecsys anti-tshr assay results, and medwatch with a1 - patient identifier = (b)(6) for the alleged elecsys anti-tpo assay results.Refer to the highlighted section of attachment(b)(6) for patient results.The samples were repeated due to the results not matching the clinical status of the patient.
 
Additional Manufacturer Narrative
The patient's sample was tested.A complex interfering factor (against sa) affecting different immunological components of the assays was found in the patient sample during the investigation.Per product labeling: "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.".The investigation did not identify a product problem.

Brand Name
ELECSYS TESTOSTERONE II
Common Device Name
RADIOIMMUNOASSAY, TESTOSTERONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20146076
Report Number1823260-2024-02559
Device Sequence Number11824339
Product Code CDZ
UDI-Device Identifier04015630939817
UDI-Public04015630939817
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K093421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027915190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORTANCYL; LEVOTHYROX; NEOMERCAZOLE
Patient SexUnknown